MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM CATHETER

BOSTON SCIENTIFIC CORPORATION FARAWAVE; CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM CATHETER
Lot Number 0037191258
Medical Device Problem Codes Fluid/Blood Leak (1250); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during preparation for a farapulse procedure to treat paroxysmal atrial fibrillation, visible air was observed in the flush port of a farawave 35mm.A fluid leak was also observed at the flush port.Attempts were made to remove the air using a 20cc syringe with no resolution.A guidewire was used to attempt to dislodge the bubble, but this was unsuccessful as well.Finally, the catheter was replaced with a similar device, and the procedure was able to be completed.No patient complications were reported.The device was disposed and is not expected to be returned for analysis.

Brand Name
FARAWAVE
Common Device Name
CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23477815
Report Number2124215-2025-79818
Device Sequence Number10526574
Product Code QZI
UDI-Device Identifier00191506043155
UDI-Public(01)00191506043155(17)270812(10)37191258
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number0037191258
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/05/2025
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown